# SDR ASAA2021012033912

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,380 hours, 14,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO TOP OF DESCENT, WHEN RECALL WAS CHECKED, THE RIGHT PACK LIGHT ILLUMINATED.  THE LIGHT EXTINGHISHED WHEN THE MASTER CAUTION SYSTEM ANNUNCIATOR WAS RESET.  GROUNDED-YES.  ACCOMPLISHED BITE CHECK OF THE NR 2 PACK TEMP CONTROLLER FOUND ACTUATOR FAULT.  FAULT RESET UPON COMPLETION OF BITE CHECK OF CONTROLLER AND DID NOT RETURN.  RAN PACK SYSTEMS FOR MULTIPLE MINUTES.  OPERATIONS CHECK GOOD, REF B737-800 FIM 21-62 TASK 801.
